MathSciNet Relay Station
MathSciNet bibliographic data
MR1340382 (96h:16007) 16E10 (16G10 16G70 18G20)
Deng, Bang Ming On contravariant finiteness of subcategories of modules of projective dimension $\leq i$. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1673–1677.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement